# SDR N6WA2025040802

- Difficulty date: April 8, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10253
- Aircraft time: 42,736 hours, 31,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670318231S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BACK UP SILL AT FS333 - FS349 AT STRINGER 21L IS OUT LIMITS.   REMOVED AND REPLACED BACK UP SILL AT FS333 - FS349 AND STRINGER 21L IAW CRJ SRM 51-42-06.
